MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Catalog Number 777624
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the ureteral stent was not easy to push seems like there was resistance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿material selection".However, there was insufficient information to confirm this potential root cause.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "precautions: should be used only by physicians thoroughly trained in endourological guidewire techniques.Do not use dry gauze to manipulate the guidewire as this can damage the surface coating and make the wire tacky.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Potential complications: complications that may result from the use of a guidewire in a urological procedure incude, but are not limited to: ¿ perforation ¿ acute or delayed bleeding ¿ tissue trauma ¿ edema direction for use: the physician should select the proper size and length of the guidewire for the procedure being performed.1.The guidewire is packaged in a protective coil.Hydrophilic coated guidewires require activation of their coating.Prior to removing the guidewire from the protective coil, inject sterile saline through the port to activate the lubricious coating.Remove the guidewire from the protective coil and carefully inspect the guidewire for separation, bends, kinks or a damaged tip.2.Introduce the guidewire, flexible end first, into the working channel of the endoscopes or percutaneously into the urinary tract.3.Advance the guidewire slowly into the desired position.Continuously confirm guidewire position either visually or under fluoroscopy.4.Carefully withdraw the guidewire taking care not to kink.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and with applicable local, state and federal laws and regulations." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19770708
Report Number1018233-2024-04286
Device Sequence Number20983653
Product Code FAD
UDI-Device Identifier10801741014540
UDI-Public(01)10801741014540(11)230908(17)270428(10)NGHV1440
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number777624
Device Lot NumberNGHV1440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown